# SDR VNAA0105003

- Difficulty date: May 6, 2001
- Submitted: May 18, 2001
- Operation: Air carrier
- Aircraft: N328JS
- Make and model: Dorner DO328100
- Aircraft serial: 3030
- Aircraft time: 16,008 hours, 14,503 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

AT THE OUTER MARKER THE CREW ATTEMPTED TO LOWER THE LANDING GEAR AND RECEIVED A NOSE WHEEL STEERING POWER-UP FAIL CAS MESSAGE.  THE CREW NOTIFIED THE TOWER AND PERFORMED A GO AROUND.  THE CREW FOLLOWED THE QUICK REFERENCE HANDBOOK PROCEDURES AND RECYCLED THE LANDING GEAR.  AFTER FOLLOWING THESE PROCEDURES THE CAS MESSAGES CLEARED AND FLIGHT 4024 LANDED WITHOUT ANY FURTHER INCIDENTS.
